# SDR SWIA202161593

- Difficulty date: August 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING FLIGHT SPOILER INBD HINGE HAS CORRODED KEEPER BOLTS     (C-CHECK RO 10/4/2021)    ORDERED, RECEIVED AND REPLACED RH WING FLIGHT SPOILER INBD HINGE KEEPER BOLTS REF CRJ 200 AMM 27-64-05-000-801 AND CRJ200 AMM 27-64-05-400-801. MACT2256Y CAL DUE 31-MAR-22
